# SDR CA981113010

- Difficulty date: November 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech A100
- Engine: Pwa PT6A28
- System (JASC): 2720 · Rudder Control System
- Part: Turnbuckle
- Part number: MS21251B6L
- Condition: Cracked
- Location: Rudder
- Component: 975240281
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE INTERIOR INSPECTON OF THE AIRCRAFTS TAIL, A TURNBUCKLE ON THE RUDDER CABLE WAS FOUND CRACKED.  THE CRACK RAN THE LENGTH OF THE SLOT THAT THE TURNBUCKLE SAFETY PIN FITS INTO.  THE TURNBUCKLE WAS STILL IN SAFETY AND THE CABLE TENSION WAS CORRECT.  TURNBUCKLE WAS REPLACED AND FLEET INSPECTION INITIATED TO INSPECT ALL TURNBUCKLES.
